# SDR R61A201911231323

- Difficulty date: November 23, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 33,197 hours, 25,513 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frame 85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND AFT WET AREA CORROSION ON RH INBD SEAT TRACK FR 85 REMOVED CORROSION BY BLENDING ON AFT WET AREA CORROSION ON RH INBD SEAT TRACK FR 85 MATERIAL LOSS .030, REMAINING .070. OUT OF LIMITS PER SRM 53-23-10. TOOL HG3-61455, CAL 5-1-20. COMPLIED WITH ETD2019-170-157217
